# SDR UIEA2019082305268

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,754 hours, 17,366 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT11001
- Part serial: 71690
- Condition: Faulted
- Location: Main Deck Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO A1 AMBER LIGHT.   PERFORMED FIM 26-14-00, MAIN DECK CARGO FIRE DETECTION SYSTEM PROCEDURE IAW B767 IAI SUPPLEMENTAL MX MANUAL. FOUND NR 1A SMOKE DETECTOR AT FAULT. REMOVED AND REPLACED 1A LOOP SMOKE DETECTOR IAW IAI SUPPLEMENTAL MX MANUAL 26-14-01. NO FAULTS NOTED.
